# SDR QXEA200301511

- Difficulty date: December 3, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,764 hours, 16,696 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Mfc
- Part number: 311717503
- Part serial: C31200V
- Condition: Failed
- Location: Zone 200
- Part time: 1,266 hours, 1,833 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AC GENERATOR CAUTION LIGHT AND NR 1 ENGINE AUTOFEATHER ACTIVATED THROUGH 1000 FEET AFTER DEPARTING PDX.  AIRCRAFT RETURNED TO FIELD.  REMOVED AND REPLACED NR 1 MFC.  AIRCRAFT RETURNED TO FIELD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
